# SDR UALA2011082304526

- Difficulty date: August 23, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 74,162 hours, 21,599 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relay
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE REQUEST TO REPLACE K10555 R ENG START-PRSOV OVRD RELAY FOR TROUBLESHOOTING.  *SUPPLEMENTAL DATA UPDATE*  REPLACED RELAY K10555 AT P37.
